# SDR UPS08M53873

- Difficulty date: November 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Part number: AJC70135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A WHILE ACCOMPLISHING EO MD-11-2820-14180-K, A CRACK 0.75 INCHES WAS DISCOVERED AT STATION 2014.987 ON UPPER TORQUE BOX WEB.  CRACK OUT OF LIMITS PER SRM 53-40-00 VOLUME 1 FIGURE 24.  REPAIRED CRACK PER EO MD11-5310-31131-A.  REPAIR WAS MAJOR REPAIR.
